Why was Sudafed denied?
McGuire’s’ told he can’t buy the Sudafed. “Why am I being denied?” He says they told him, “’You’re on a government list of do not sell Sudafed. But since 2006, Federal law has required pharmacists to log the names and addresses of those buying pseudoephedrine’s, a key ingredient in making methamphetamine.
Are there effective substitutes for pseudoephedrine?
Second, there is an effective alternative, phenylephrine (PE). No drug is without some side effects, but PE’s side effects are much milder, and you cannot make meth out of it.
What is the closest drug to Sudafed?
- Sudafed (pseudoephedrine) Prescription or OTC. 82% of people say it’s worth it.
- 4 alternatives.
- Phenylephrine (phenylephrine) Prescription or OTC. 44% of people say it’s worth it.
- Flonase (fluticasone) Prescription or OTC.
- Nasacort AQ (triamcinolone) Prescription or OTC.
- Afrin (oxymetazoline) Prescription or OTC.
What is the difference between ephedrine and pseudoephedrine?
Both ephedrine and pseudoephedrine increase blood pressure and act as bronchodilators, with pseudoephedrine having considerably less effect. Ephedrine may decrease motion sickness, but it has mainly been used to decrease the sedating effects of other medications used for motion sickness.
What are the different kinds of Sudafed?
Sudafed is available as 30 mg, 60 mg, 120 mg, and 240 mg tablets. Sudafed PE is available as a 10 mg tablet. Both are also available in combination drugs with other active ingredients. Both are available as oral tablets and in liquid form.
How much pseudoephedrine can I take?
Adults and children 12 years of age and older—60 milligrams (mg) every four to six hours. Do not take more than 240 mg in twenty-four hours. Children 6 to 12 years of age—30 mg every four to six hours. Do not take more than 120 mg in twenty-four hours.
How many Sudafed 10 mg can I take?
|adults and children 12 years and over||take 2 tablets every 4 to 6 hours|
|do not take more than 8 tablets in 24 hours|
|children ages 6 to 11 years||take 1 tablet every 4 to 6 hours do not take more than 4 tablets in 24 hours|
|children under 6 years||do not use this product in children under 6 years of age|
What are the long term side effects of Sudafed?
Taking decongestants containing pseudoephedrine by mouth long term can lead to other problems, including seizures, hallucinations, headaches, and insomnia. If you have lingering congestion, talk to your doctor, because there are other ways to treat it.
Can you take pseudoephedrine at night?
Pseudoephedrine (a decongestant) can make your heart race or make you feel anxious and restless. It can affect the quality of your sleep, so you can’t take it too close to going to bed.
Does pseudoephedrine cause weight loss?
Discussion: We conclude that further studies with low-dose PPA for weight loss are indicated, that pseudoephedrine is not effective for weight loss, and that adding benzocaine to phenylpropanolamine increases adverse effects without increasing weight loss.
What does pseudoephedrine do to the body?
Pseudoephedrine works by narrowing the blood vessels in your nose, but it also narrows the blood vessels in other parts of your body. This can increase your blood pressure and your heart rate.
Does pseudoephedrine increase metabolism?
It may be used as a nasal/sinus decongestant, as a stimulant, or as a wakefulness-promoting agent in higher doses….Pseudoephedrine.
|Elimination half-life||4.3–8 hours|
Is Claritin an appetite suppressant?
If you need an antihistamine for frequent allergy symptoms, however, the best choice is Claritin because it does not cross into the brain and has less effect on appetite and sedation.
Does phenylephrine help you lose weight?
Although no toxicity was seen, these pilot studies suggest phenylephrine is not efficacious for weight loss.
Can Sudafed make you nauseous?
Nausea, vomiting, trouble sleeping, dizziness, headache, or nervousness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. Stop taking this medication and tell your doctor promptly if you have dizziness, nervousness, or trouble sleeping.
Does Zyrtec make you lose weight?
Taking occasionally, antihistamines shouldn’t be a problem. But many people take them year round. A 2010 study found those who took antihistamines daily had larger waistlines. Newer drugs, including cetirizine (Zyrtec), fexofenadine (Allegra) and loratadine (Claritin) are likely to cause less weight gain.